RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1974
Volume 14,
Number 2,
Pages
379–389
(Mi zvmmf6441)
This article is cited in
5
papers
The construction of multidimensional difference schemes of third order accuracy
V. V. Eremin
,
J. M. Lipnickii
Moscow
UDC:
518:517.944/.947
MSC:
Primary
65M99
; Secondary
65N99
,
35L60
,
65Z05
Received:
22.02.1973
Fulltext:
PDF file (906 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1974,
14
:2,
104–113
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2024